# SDR ABXA9900857

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5925379517ABX1
- Condition: Worn
- Location: Cockpit
- Part time: 3,476 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SEAT VERTICAL MOVEMENT ADJUSTMENT RELEASES INADVERTENTLY.  SEAT SLIDES TO FLOOR WITHOUT ACTUATION.  REPLACED CAPTAIN'S SEAT.
